Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Tingling numb feeling on lower abdomen, left testicle and discomfort all over stomach, back pain. What to do ?

Hello, I have been having a tingling numb feeling on my lower abdomen, left testicle and discomfort all over my stomach area. Also I have back pains and a stabbing sharp pain on my belly button area every now and then. Also, I have some trouble on occasion cation a deep breath. I have been diagnosed with sciatica and have had kidney stones . I have been struggling to get a good night sleep if any sleep at all,it has caused depression and anxiety/panic attacks. I don t know what to do at this point and its make life very difficult. If any one can help me out with these symptoms I would greatly appreciate it . Thank you. I m 25 year old male.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response
What you actually seem to be having is 'Irritable Bowel Syndrome' made worse by Anxiety.
I suggest you to maintain 3-3.5 litres of liquid intake,
Start taking Isapgol husk 30 gm daily at night
Start Tab Fluoxetine 20mg OD
I am sure this will help you
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor